Publication detail
Maximum angle condition in the case of some nonlinear elliptic problems
HODEROVÁ, J.
Czech title
Podmínka maximálního úhlu v některých nelineárních problémech
English title
Maximum angle condition in the case of some nonlinear elliptic problems
Type
journal article - other
Language
en
Original abstract
In this paper the finite element method is analyzed for nonlinear elliptic variational problem which is formally equivalent to a two-dimensional nonlinear elliptic boundary problem with mixed nonhomogeneous boundary conditions. The finite element analysis is restricted to the case of semiregular finite elements with polynomials of the first degree. At the end some numerical results are introduced.
Czech abstract
Práce je věnována řešení nelineárního eliptického variačního problému pomocí semiregulárních konečných prvků. V závěru jsou uvedeny numerické výsledky.
English abstract
In this paper the finite element method is analyzed for nonlinear elliptic variational problem which is formally equivalent to a two-dimensional nonlinear elliptic boundary problem with mixed nonhomogeneous boundary conditions. The finite element analysis is restricted to the case of semiregular finite elements with polynomials of the first degree. At the end some numerical results are introduced.
Keywords in Czech
metoda konečných prvků, semiregulární prvky
Keywords in English
finite elements method, semiregular elements
RIV year
2007
Released
31.12.2007
Location
Kyjev, Ukrajina
ISSN
1729-3901
Journal
Tavricheskiy vestnik informatiki i matematiki
Volume
2007
Number
2
Pages from–to
13–23
Pages count
10
BIBTEX
@article{BUT47824,
author="Jana {Hoderová},
title="Maximum angle condition in the case of some nonlinear elliptic problems",
journal="Tavricheskiy vestnik informatiki i matematiki",
year="2007",
volume="2007",
number="2",
month="December",
pages="13--23",
address="Kyjev, Ukrajina",
issn="1729-3901"
}